# SDR HNAA2025043000249

- Difficulty date: March 19, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM GUSSET HAS MULTIPLE SPOTS OF CORROSION BETWEEN FR48 AND FR53.  REMOVED AND REPLACED THE LH FLOOR BEAM GUSSET BETWEEN FR48 AND FR53 IAW EMB 145 SRM 51-40-02.
